hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.21857/yq32oh4qd9

Rearranging absolutely convergent well-ordered series in Banach spaces

Vedran Čačić ; Department of Mathematics, University of Zagreb, 10000 Zagreb, Croatia
Marko Doko ; Max Planck Institute for Software Systems, 67663 Kaiserslautern, Germany
Marko Horvat ; Department of Mathematics, University of Zagreb, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (181 KB) str. 1-11 preuzimanja: 388* citiraj
APA 6th Edition
Čačić, V., Doko, M. i Horvat, M. (2019). Rearranging absolutely convergent well-ordered series in Banach spaces. Rad Hrvatske akademije znanosti i umjetnosti, (538=23), 1-11. https://doi.org/10.21857/yq32oh4qd9
MLA 8th Edition
Čačić, Vedran, et al. "Rearranging absolutely convergent well-ordered series in Banach spaces." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 538=23, 2019, str. 1-11. https://doi.org/10.21857/yq32oh4qd9. Citirano 21.09.2021.
Chicago 17th Edition
Čačić, Vedran, Marko Doko i Marko Horvat. "Rearranging absolutely convergent well-ordered series in Banach spaces." Rad Hrvatske akademije znanosti i umjetnosti , br. 538=23 (2019): 1-11. https://doi.org/10.21857/yq32oh4qd9
Harvard
Čačić, V., Doko, M., i Horvat, M. (2019). 'Rearranging absolutely convergent well-ordered series in Banach spaces', Rad Hrvatske akademije znanosti i umjetnosti, (538=23), str. 1-11. https://doi.org/10.21857/yq32oh4qd9
Vancouver
Čačić V, Doko M, Horvat M. Rearranging absolutely convergent well-ordered series in Banach spaces. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2019 [pristupljeno 21.09.2021.];(538=23):1-11. https://doi.org/10.21857/yq32oh4qd9
IEEE
V. Čačić, M. Doko i M. Horvat, "Rearranging absolutely convergent well-ordered series in Banach spaces", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 538=23, str. 1-11, 2019. [Online]. https://doi.org/10.21857/yq32oh4qd9

Sažetak
We identify a general reordering principle for well-ordered series in Banach spaces. We prove that for every absolutely convergent wellordered series indexed by a countable ordinal, if the series is rearranged according to any countable ordinal, then the absolute convergence and the sum of the series remain unchanged.

Ključne riječi
Well-ordered series: summability; absolute convergence; reordering; Banach spaces; ordinals.

Projekti
HRZZ / IP / IP-2018-01-7459 / CompStruct - Izračunljive strukture, odlučivost i složenost

Hrčak ID: 225226

URI
https://hrcak.srce.hr/225226

Posjeta: 546 *